MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EDM VENTRICULAR DRAINAGE KIT WITH 120 ML GRADUATED CHAMBER; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EDM VENTRICULAR DRAINAGE KIT WITH 120 ML GRADUATED CHAMBER; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Catalog Number 27297
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was unavailable for return.Therefore an evaluation of the device performance was not possible.A review of the manufacturing records showed no anomalies.All edms devices are 100% leak tested at the time of manufacture.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the line attached to the bottom of the chamber disengaged in the usual handling of the device.According to the report, the device was replaced and there was no injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EDM VENTRICULAR DRAINAGE KIT WITH 120 ML GRADUATED CHAMBER
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6318942
Report Number2021898-2017-00049
Device Sequence Number1709698
Product Code GWM
UDI-Device Identifier00673978246017
UDI-Public00673978246017
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number27297
Device Lot Number211264965
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2017
Supplement Date Received by Manufacturer01/10/2017
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR